# SDR IPXA2014092684432

- Difficulty date: September 11, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 90,211 hours, 15,267 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 65B057658
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION D, RIGHT ELEVATOR L/E PANEL, FOUND CRACK.   REPAIRED IAW RI RI-55-20-10719, REV A AND EO NR B747-5520-55549-A.  MAJOR REPAIR.
